| Model Number |
67SN035 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
Event or Problem Description
It was reported that the customer had recently an undetermined number of trachs that the cuff is nearly impossible to inflate despite excessive pressure ? all of the water volume remains in the pilot balloon.It is only through ? pulling" the tts cuff off of the pilot line that then water will pass into the cuff.There was no patient injury reported.